# SDR FDEA202107271881

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 31,179 hours, 17,746 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: K151ADM
- Part serial: 604
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, AUTO THROTTLE SYSTEM COMMANDED #1 ENGINE TO REDUCE POWER BY 3-5% OF  SELECTED FLX TRP VALUE. THE #1 THROTTLE WAS SPLIT BY A KNOB WIDTH FROM THE #2 THROTTLE. TRP FLX  VALUE REMAIN UNCHANGED FROM BEING SET ON THE GROUND.ONCE THE THROTTLES WERE MATCHED UP, AUTO THROTTLE  SYSTEM WORKED NORMALLY FOR THE REMAINDER OF FLIGHT.   PERFORMED SATISFACTORY AFS LAND TEST AND GROUND SCAN REVEALED NO FAULTS, A300 MM 22-40-00-5. 5  PREVIOUS WRITEUPS IN 90 DAY HISTORY WITH NO OCCURRENCES SINCE 06JUN21. ENG 1 COUPLING UNIT  3CJ1 HAS BEEN SUSPECTED IN HISTORY AND RECOMMENDED ON A MTSI. ORDERING SAME, OK TO CONTINUE ON   MEL. REF WRI 22-30/0733. REPLACED THRUST CONTROL COMPUTER IAW A300-600 AMM  22-36-34-04-01. REPLACED FAC/ATS PANEL IAW AMM 22-25-12-4. PERFORMED ADJ/TEST OF   AUTOTHROTTLE PER AMM 22-30-00-05-01. ACCOMPLISHED AFS/LAND TEST IAW A300-600 AMM  22-40-00-05. NO FAULTS, ALL TESTS PASSED.
